Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Structure theorem for $A$-compact operators
HTML articles powered by AMS MathViewer

by G. D. Lakhani PDF
Proc. Amer. Math. Soc. 61 (1976), 305-309 Request permission

Abstract:

A contraction $T$ defined on a complex Hilbert space is called $A$-compact if there exists a nonzero function $f$ analytic in the open unit disc and continuous on the closed disc such that $f(T)$ is a compact operator. In this paper, the factorization of $f$ is used to obtain a structure theorem which describes the spectrum of $T$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A60, 47B05
  • Retrieve articles in all journals with MSC: 47A60, 47B05
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 61 (1976), 305-309
  • MSC: Primary 47A60; Secondary 47B05
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0428087-7
  • MathSciNet review: 0428087